m+Medelevator.RU
← Поиск публикаций
Indian journal of hematology & blood transfusion : an official journal of Indian Society of Hematology and Blood Transfusion · 2017

DA-EPOCH-R in Aggressive CD 20 Positive B Cell Lymphomas: Real-World Experience.

СтатьяНазвание и аннотация: Перевод пока не подготовлен
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Kawakubo Hyuga, Ryu Shunjin, Imaizumi Yuta, Suzuki Daiki, Nakashima Shunsuke, Goto Keisuke, Kamada Teppei, Okamoto Atsuko, Kobayashi Yasunobu, Takano Yasuhiro, Takeda Yasuhiro, Ito Ryusuke, Eto Ken, Yamaguchi Kensei

Аннотация

Mitochondrial encephalomyopathy, lactic acidosis, and stroke-like episodes (MELAS) syndrome is a rare mitochondrial disorder characterized by impaired oxidative phosphorylation and reduced ATP production, resulting in increased organ vulnerability to metabolic stress. Fluoropyrimidine agents, such as 5-fluorouracil (5-FU), are widely used to treat colorectal cancer and can induce gastrointestinal toxicity not only through inhibition of thymidylate synthase and suppression of nucleic acid synthesis but also via RNA misincorporation, translational defects, and mitochondrial dysfunction in intestinal epithelial cells. The coexistence of metabolic vulnerability associated with m.3243A>G-related mitochondrial dysfunction and drug-induced mitochondrial injury may synergistically exacerbate intestinal toxicity, potentially leading to severe enteritis. A 40-year-old woman with m.3243A>G-associated mitochondrial disease within the MELAS spectrum underwent radical resection for perforated rectal cancer with synchronous liver metastases. Her postoperative course was uneventful, and she was discharged without complications. CapeOX therapy (capecitabine plus oxaliplatin) was initiated as adjuvant chemotherapy. Ten days after the start of the third cycle, she developed intermittent fever, abdominal distension, and diarrhea. Computed tomography revealed diffuse edema throughout the small intestine with massive ascites. Malignant peritonitis was considered unlikely based on imaging, ascites analysis, and cytology, whereas infectious enteritis was not strongly suspected based on the clinical course. Chemotherapy-induced enteritis associated with CapeOX was therefore strongly suspected, and the regimen was discontinued. The gastrointestinal symptoms improved, and tumor marker levels normalized. This case suggests that underlying mitochondrial dysfunction may enhance fluoropyrimidine-related intestinal toxicity, indicating that careful risk assessment and close monitoring are required when administering chemotherapy to patients with underlying mitochondrial disorders.